Mostrar el registro sencillo del ítem

dc.contributor.authorMoyano Fernández, Julio José
dc.date.accessioned2016-05-10T11:58:39Z
dc.date.available2016-05-10T11:58:39Z
dc.date.issued2015
dc.identifier.citationMOYANO-FERNÁNDEZ, Julio José. Poincaré series for curve singularities and its behaviour under projections. Journal of Pure and Applied Algebra, 2015, vol. 219, no 6, p. 2449-2462.ca_CA
dc.identifier.issn0022-4049
dc.identifier.urihttp://hdl.handle.net/10234/159498
dc.description.abstractLet O be an equicharacteristic reduced complete noetherian local ring of Krull dimension one, and let S be the value semigroup associated with O. The aim of the paper is to investigate the behaviour of the multi-variable Poincaré series associated to S with respect to the property of “forgetting variables”. We prove that, for O Gorenstein, the Poincaré series with one less variable can be explicitly computed in terms of the original series; this provides also a shorter and pure arithmetical way to show that the Poincaré series is a complete invariant of the equisingularity. Moreover we express (without the Gorenstein assumption) the Hilbert series of S in terms of the Poincaré series of the unions of irreducible components of the singularity.ca_CA
dc.description.sponsorShipThe author was partially supported by the German Research Council (DFG), grant GRK 1916 and the Spanish Government Ministerio de Economía y Competitividad (MINECO), grant MTM2012-36917-C03-03.ca_CA
dc.format.extent14 p.ca_CA
dc.format.mimetypeapplication/pdfca_CA
dc.language.isoengca_CA
dc.publisherElsevierca_CA
dc.relation.isPartOfJournal of Pure and Applied Algebra, 2015, vol. 219, no 6ca_CA
dc.rightsCopyright © Elsevier B.V.ca_CA
dc.subjectcurve singularityca_CA
dc.subjectPoincaré seriesca_CA
dc.subjectvalue semigroupca_CA
dc.subjectGrothendieck ring of varietiesca_CA
dc.subjectmotivic integrationca_CA
dc.subjectAlexander polynomialca_CA
dc.titlePoincaré series for curve singularities and its behaviour under projectionsca_CA
dc.typeinfo:eu-repo/semantics/articleca_CA
dc.identifier.doihttp://dx.doi.org/10.1016/j.jpaa.2014.09.009
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessca_CA
dc.relation.publisherVersionhttp://www.sciencedirect.com/science/article/pii/S0022404914002473ca_CA


Ficheros en el ítem

Thumbnail

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem